Actually, it IS most likely that his issues are hormonal.
Honestly, to the people that called me out about not knowing its his hormones, read up.
Yes, i can attribute his ed to lack of testosterone.
hes 68. His levels ARE low. with todays world its almost impossible for someone at 68 to have reasonable levels. Reasonable meaning above 600 on the (300-1100) scale.
He drinks. Guess what? Alcohol raises Estradiol (E2) levels in men.
smoking also decreases blood flow as we know.
I have used HCG, Being as I was a steroid user. I’m on HRT now.
HCG NEVER has given anyone I know acne *noticeably to complain about*
and baywatch, not seen any evidence as to HCG increasing ball size? Do you even know what HCG is and does?
It is basically fake LH. Which WILL stimulate someones balls to grow and plump, unless theyre ball are non responsive, which is primary failure I believe.
Excuse me for being a little brash, but I am so dedicated towards the endocrine system and Know so much about it, im offended when someone denies my knowledge on it.
When Nightlight goes and gets his: Total Testosterone, Free Testosterone, SHBG, and Estradiol (E2) levels checked, id bet my ass that he will be low in the first two, and higher in the 2nd.
You nailed it on everything except the first one. Although the ED could be hormonal, it is really more likely that the diabetes is the cause.
In regards to whoever commented about HCG not causing your nuts to get bigger, you’re clueless (not you, Iron, the dumbass who made the comment). I used it for the first time about 4 months ago, and I had to back off on the dose because my nuts were TOO big. I also didn’t get any acne. If you’re going to give advice, at least have a clue what you’re talking about.
September 20, 2007: BPEL: 5.8 inches, EG: <5.5 inches
March 15, 2008: BPEL: 7.6 inches, EG: 5.75 inches
Yes, that's a gain of 1.8 inches. And no... That's not my real picture.